i had foot, ankle, knee and hip pain during my flare. it was UC induced arthitis.
it is one of the many pleasant side effects of UC that we get to experience.. yay us!
it ended up going away on its own.
but doc said it was definitely uc related. and usually it goes away once uc symptoms subside.
please be careful with the advil.
i have read may studies and had dr advice to stay far away from ibuprofen.
take tylenol or ANYTHING else besides NSAID's (non steroid anti inflammatory drug's) as these cause inflammation fo the colon and excerbate UC symptoms.
my original doc who diagnosed me took my medical history and concluded that most likey (and i say most likely meaning he has no real idea) that my uc was caused by using ibuprofen.
my dr back in college prescribed it for period pain and any other pain, gave me 800mg pills and said take 2 at a time and take as many as i need.
well, you always find out years later the hard way, how some of this stuff can screw up our systems.
so, it may be different for everyone, but please look into NSAID's before you take any.
it is now known that it is bad for people with inflammation. even though they are made to stop inflammation. bit weird if you ask me.
steph - 32 - female - UC since 2000
currently flaring again.. grrr! (triggered by stress - grrr)
mesalazine granules 3g x1 a day (much nicer than a million tablets a day)
enteric coated fish oil -omega 3 (so they get all the way to my colon)
vitamin D3 x1 a day
prednisolone 25mg x1 a day (ick ick and did i say ick?)
tumeric capsules x3 a day